Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 57, NWS Buffalo, NY

August 2, 2015

NWS Buffalo, NY issued this small craft advisory at Aug 2, 2015, 10:38 AM EDT. It took effect at Aug 2, 2015, 2:00 PM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Aug 2, 2015, 10:38 AM EDT (14:38 UTC)
In effect from
Aug 2, 2015, 2:00 PM EDT
Expired
Aug 3, 2015, 7:27 PM EDT
In force
29 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WHUS71 KBUF 021438
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1038 AM EDT SUN AUG 2 2015

LEZ040-041-LOZ042-022245-
/O.NEW.KBUF.SC.Y.0057.150802T1800Z-150804T0400Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1038 AM EDT SUN AUG 2 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EDT MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT EDT MONDAY NIGHT.

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-LOZ030-022245-
/O.NEW.KBUF.SC.Y.0057.150802T1800Z-150804T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
1038 AM EDT SUN AUG 2 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT MONDAY.

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-022245-
/O.NEW.KBUF.SC.Y.0057.150803T0000Z-150804T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1038 AM EDT SUN AUG 2 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
MIDNIGHT EDT MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO MIDNIGHT
EDT MONDAY NIGHT.

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
100 
WHUS71 KBUF 022103
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
503 PM EDT SUN AUG 2 2015

LEZ040-041-LOZ042-030515-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0400Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
503 PM EDT SUN AUG 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
MONDAY NIGHT...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-030515-
/O.CON.KBUF.SC.Y.0057.150803T0000Z-150804T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
503 PM EDT SUN AUG 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
MONDAY NIGHT...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-LOZ030-030515-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
503 PM EDT SUN AUG 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
351 
WHUS71 KBUF 030239
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1039 PM EDT SUN AUG 2 2015

LEZ040-041-LOZ042-031045-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0400Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1039 PM EDT SUN AUG 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
MONDAY NIGHT...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-031045-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1039 PM EDT SUN AUG 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
MONDAY NIGHT...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-LOZ030-031045-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
1039 PM EDT SUN AUG 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
814 
WHUS71 KBUF 030547
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
147 AM EDT MON AUG 3 2015

LEZ040-041-LOZ042-031400-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0400Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
147 AM EDT MON AUG 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS.. SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-031400-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
147 AM EDT MON AUG 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-LOZ030-031400-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
147 AM EDT MON AUG 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
420 
WHUS71 KBUF 030835
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
435 AM EDT MON AUG 3 2015

LOZ030-030945-
/O.CAN.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/
LOWER NIAGARA RIVER-
435 AM EDT MON AUG 3 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

LEZ040-041-LOZ042-031700-
/O.EXT.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
435 AM EDT MON AUG 3 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS.. SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-031700-
/O.EXT.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
435 AM EDT MON AUG 3 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-031700-
/O.EXT.KBUF.SC.Y.0057.000000T0000Z-150803T2200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
435 AM EDT MON AUG 3 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR/RSH
095 
WHUS71 KBUF 031444
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1044 AM EDT MON AUG 3 2015

LEZ040-041-LOZ042-032245-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1044 AM EDT MON AUG 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS.. SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043>045-032245-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1044 AM EDT MON AUG 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-032200-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-150803T2200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
1044 AM EDT MON AUG 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
377 
WHUS71 KBUF 031944
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
344 PM EDT MON AUG 3 2015

LOZ042>045-032045-
/O.CAN.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
344 PM EDT MON AUG 3 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA.

$$

LEZ020-032045-
/O.CAN.KBUF.SC.Y.0057.000000T0000Z-150803T2200Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
344 PM EDT MON AUG 3 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA.

$$

LEZ040-041-040000-
/O.CON.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
344 PM EDT MON AUG 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS.. SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
356 
WHUS71 KBUF 032327
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
727 PM EDT MON AUG 3 2015

LEZ040-041-040030-
/O.CAN.KBUF.SC.Y.0057.000000T0000Z-150804T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
727 PM EDT MON AUG 3 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY
CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 2, 7:38 AM EDT, 3 hours earlier.

Area forecast discussion, Aug 2, 7:38 AM EDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
738 AM EDT SUN AUG 2 2015

.SYNOPSIS...
HIGH PRESSURE CENTERED TO OUR SOUTH WILL GUARANTEE A NICE SUMMER
DAY ACROSS OUR REGION TODAY...WITH TEMPERATURES CLIMBING WELL INTO
THE 80S. A STRONG COLD FRONT WILL BRING AN END TO OUR FAIR WEATHER
LATER TONIGHT AND MONDAY...WITH STRONG TO SEVERE STORMS POSSIBLE
EAST OF THE GENESEE VALLEY MONDAY AFTERNOON. A COMFORTABLY COOL
AIRMASS WILL FOLLOW THE FRONT MONDAY NIGHT AND SHOULD BE IN PLACE
FOR AT LEAST THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
HIGH PRESSURE NOSING NORTH FROM THE UPPER OHIO VALLEY WILL
PRODUCE A FINE SUMMER DAY ACROSS OUR REGION TODAY. IT WILL BE
NOTABLY WARMER THAN SATURDAY...AS THE CLOCKWISE CIRCULATION AROUND
THE FAIR WEATHER SYSTEM WILL PUMP H85 TEMPS TO BETWEEN 16 AND 18C.
THIS WILL EASILY SUPPORT AFTERNOON HIGHS IN THE MID 80S ACROSS THE
LAKE PLAINS AND SRN TIER VALLEYS...WITH SOME SPOTS IN THE GENESEE
VALLEY AND FINGER LAKES POSSIBLY REACHING THE UPPER 80S. THE
WARMTH WILL BE ACCOMPANIED BY A STEADY BREEZE AND RELATIVELY LOW
DEW POINTS THOUGH (MID-UP 50S)...SO CONDITIONS SHOULD BE NICE FOR
OUTDOOR ACTIVITIES.

OUR WEATHER WILL THEN DETERIORATE TONIGHT AS A STRONG COLD FRONT
FROM THE UPPER GREAT LAKES WILL TAKE AIM ON OUR REGION. THE
FRONT... OVER LAKE SUPERIOR THIS MORNING...WILL SETTLE ACROSS THE
UPPER GREAT LAKES THIS AFTERNOON AND EVENING BEFORE PUSHING ITS
WAY ACROSS SOUTHERN ONTARIO DURING THE PRE DAWN HOURS. WHILE SOME
SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT COULD ARRIVE LATE
TONIGHT FOR AREAS CLOSE TO LAKES ERIE AND ONTARIO...THE BULK OF
THE PCPN SHOULD HOLD OFF UNTIL DAYBREAK. OTHERWISE IT WILL BE A
BREEZY AND WARM NIGHT... WITH A STRENGTHENING SOUTHERLY FLOW
PREVENTING TEMPERATURES IN MOST AREAS FROM FALLING BELOW THE UPPER
60S. WINDS ACROSS THE HIGHER ELEVATIONS OF THE SRN TIER AND CLOSE
TO LAKE ERIE COULD GUST TO 35 MPH.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
ON MONDAY UPPER LEVEL TROUGHING WILL CONTINUE TO DIG
SOUTHEASTWARD ACROSS THE GREAT LAKES REGION. MEANWHILE AT THE
SURFACE...AN ATTENDANT MODEST SURFACE REFLECTION WILL BODILY LIFT
NORTHEASTWARD OVER QUEBEC PROVINCE...WHILE SLOWLY PUSHING ITS
TRAILING COLD FRONT SOUTHEASTWARD ACROSS OUR AREA. OVER THE PAST
24 HOURS...THE OPERATIONAL GUIDANCE SUITE HAS UNIVERSALLY SLOWED
DOWN THE TIMING OF THE FRONTAL PASSAGE... WITH MOST OF THE
GUIDANCE PACKAGES NOW SUGGESTING THAT THE BOUNDARY WILL PASS
THROUGH OUR REGION BETWEEN MID MONDAY AFTERNOON AND EARLY MONDAY
EVENING...WITH THE NAM A SOMEWHAT SLOWER OUTLIER COMPARED TO THE
GLOBAL MODEL CONSENSUS.

WHILE THE GUIDANCE HAS THUS COME INTO BETTER AGREEMENT ON A LATER
TIMING OF THE COLD FRONT...SOME NOTEWORTHY DISAGREEMENT REMAINS ON
THE EXTENT/EVOLUTION OF CONVECTION ALONG AND AHEAD OF THIS
BOUNDARY DURING THE COURSE OF MONDAY. MORE SPECIFICALLY...THE
ECMWF/GEM BOTH MORE OR LESS SEEM TO SUGGEST THAT A PREFRONTAL
SWATH OF CONVECTION WILL WORK INTO THE AREA MONDAY MORNING AND
THEN DEVELOP FURTHER/ BECOME BETTER ORGANIZED AS IT PRESSES
SOUTHEASTWARD DURING THE AFTERNOON AS THE COLD FRONT CROSSES OUR
REGION DURING PEAK DIURNAL HEATING. IN CONTRAST...THE GFS AND
ESPECIALLY THE NAM HINT AT ANY INITIAL MORNING CONVECTION BEING
MUCH MORE SCATTERED IN COVERAGE AND POTENTIALLY EVEN SPLITTING OUR
AREA TO THE NORTH AND SOUTH...RESULTING IN A GENERALLY DRY MORNING
FOLLOWED BY ADDITIONAL CONVECTION DEVELOPING TO THE LEE OF THE
LAKES MONDAY AFTERNOON AS THE COLD FRONT BEGINS PUSHING INTO THE
AREA...A SCENARIO THAT IS ALSO SUGGESTED BY THE HIRESW NMM/ARW.

GIVEN THAT A FAIRLY BRISK SOUTHWESTERLY FLOW WILL ALREADY BE IN
PLACE ACROSS OUR REGION MONDAY MORNING...SUSPECT THAT THE LATTER
BUNCH OF GUIDANCE MAY INDEED BE ON TO SOMETHING...AS SUCH A
SCENARIO TENDS TO BE FAIRLY COMMONPLACE FOR OUR AREA WITH
AFTERNOON COLD FRONTAL PASSAGES DURING THE SUMMER MONTHS. CAN
EASILY FORESEE A SCENARIO WHERE ONLY VERY LIMITED/DISORGANIZED
CONVECTION ENTERS OUR AREA MONDAY MORNING AND POTENTIALLY FALLS
APART AS IT ENCOUNTERS THE INCREASINGLY STABILIZING INFLUENCES OF
THE LAKES...WITH A SECOND ROUND OF MORE NUMEROUS AND BETTER
ORGANIZED SHOWERS/STORMS THEN INITIATING ON LAKE BREEZE BOUNDARIES
AND SWEEPING EASTWARD ACROSS THE AREA MONDAY AFTERNOON.

THIS PRESENTS A BIT OF A FORECAST QUANDARY AS TO HOW TO HANDLE
THE POP FORECAST ON MONDAY...AS OUR PREVIOUS CONTINUITY PRETTY
MUCH BROUGHT A SOLID SWATH OF CATEGORICAL POPS INTO THE AREA
DURING THE MORNING...THEN WORKED THIS SOUTHEASTWARD ACROSS THE
REST OF THE AREA MONDAY AFTERNOON. GIVEN BOTH THIS AND THE
INCREASING AMOUNT OF UNCERTAINTY WITH RESPECT TO THE EXTENT/
ORGANIZATION OF ANY MORNING CONVECTION...AS AN INITIAL STEP HAVE
ELECTED TO CUT POPS BACK TO THE LOWER END OF THE LIKELY RANGE FOR
MONDAY...WHILE STILL MAINTAINING THE GENERAL IDEA OF A REGION OF
SHOWERS AND STORMS PRESSING/DEVELOPING SOUTHEASTWARD ACROSS THE
AREA OVER TIME. WHILE THIS IS NOT COMPLETELY IN LINE WITH THE
THINKING OUTLINED ABOVE...THIS DOES REPRESENT A REASONABLE FIRST
STEP IN TRENDING THE FORECAST IN THAT DIRECTION...AND AT THE SAME
TIME LEAVES ENOUGH WIGGLE ROOM FOR SUBSEQUENT SHIFTS TO ADJUST
THINGS FURTHER /IN EITHER DIRECTION/ AS ULTIMATELY REQUIRED.

WITH RESPECT TO SEVERE POTENTIAL ON MONDAY...THE OPERATIONAL
GUIDANCE SUITE SUGGESTS THAT MODEST TO MODERATE LEVELS OF
INSTABILITY (SBCAPES OF 500-1500 J/KG...WITH LOCALLY HIGHER
POCKETS OF UP TO 2000 J/KG) WILL DEVELOP OUT AHEAD OF THE
APPROACHING COLD FRONT MONDAY AFTERNOON. IF SUCH INSTABILITY IS
REALIZED...PLENTY ENOUGH DEEP-LAYER SHEAR (0-6 KM BULK SHEAR
VALUES OF 35-50 KNOTS) STILL LOOKS TO BE PRESENT TO WARRANT AT
LEAST A CHANCE FOR SOME STRONGER TO SEVERE STORMS...WITH THE
PRIMARILY UNIDIRECTIONAL FLOW REGIME DICTATING THAT DAMAGING WINDS
WOULD BE THE PRIMARY SEVERE WEATHER THREAT. THE LATEST SPC DAY 2
OUTLOOK IS IN AGREEMENT WITH THIS THINKING...AND SUGGESTS A
MARGINAL RISK FOR SEVERE STORMS FROM THE GENESEE VALLEY EASTWARD
AND A SLIGHT RISK FROM OUR SOUTHEASTERN PERIPHERY EASTWARD.

OTHERWISE...EXPECT ONE MORE DAY OF SEASONABLE TO SLIGHTLY ABOVE
NORMAL TEMPERATURES ON MONDAY...WITH 850 MB TEMPS IN THE MID TEENS
SUPPORTING HIGHS MOSTLY IN THE UPPER 70S TO MID 80S...AND EXPECTED
CLOUD COVER/ CONVECTION/LAKE INFLUENCES HOLDING THESE READINGS
DOWN A BIT FROM WHAT THEY OTHERWISE WOULD BE ON A FAIR WEATHER
DAY.

MONDAY NIGHT...ANY LINGERING CONVECTION ASSOCIATED WITH THE FRONT
SHOULD DEPART OUR AREA TO THE SOUTHEAST DURING THE EVENING AS THIS
BOUNDARY CLEARS OUR REGION...WITH A SWATH OF RELATIVELY DRIER AIR
AND SUBSIDENCE IN ITS WAKE LEADING TO A RETURN TO DRY AND QUIET
CONDITIONS FOR THE BALANCE OF THE NIGHT. WITH SLOW BUT STEADY COOL
AIR ADVECTION ALSO IN PLACE...OVERNIGHT LOWS WILL DROP BACK SOME
FROM THE READINGS OF THE PREVIOUS NIGHT...WITH MOST LOCATIONS
SEEING OVERNIGHT LOWS IN THE UPPER 50S TO MID 60S.

DURING THE REMAINDER OF THE PERIOD...THE AXIS OF THE
AFOREMENTIONED UPPER LEVEL TROUGH WILL THEN CONTINUE TO PRESS
EASTWARD ACROSS THE LOWER GREAT LAKES AND INTO NEW ENGLAND. IN
ASSOCIATION WITH THIS...A SECONDARY COLD FRONT WILL SWING ACROSS
THE REGION ON TUESDAY AND BRING ANOTHER ROUND OF SCATTERED SHOWERS
AND THUNDERSTORMS...WITH LINGERING SYNOPTIC-SCALE SHOWERS /AND
SOME LAKE ENHANCED SHOWERS DOWNWIND OF LAKE ONTARIO/ THEN
DIMINISHING FROM WEST TO EAST TUESDAY NIGHT AND WEDNESDAY AS
SURFACE-BASED RIDGING AND DRIER AIR SETTLES ACROSS OUR REGION.
WITH OUR REGION FIRMLY WITHIN THE GRIP OF THE UPPER LEVEL
TROUGH...A GENERAL WESTERLY FLOW OF PROGRESSIVELY COOLER AIR WILL
ALSO CONTINUE ACROSS OUR REGION...WITH THIS ESPECIALLY THE CASE IN
THE WAKE OF THE SECONDARY COLD FRONT TUESDAY NIGHT AND WEDNESDAY.
THIS WILL RESULT IN TEMPERATURES TRENDING TO SOLIDLY BELOW NORMAL
/BUT ALSO VERY COMFORTABLE/ LEVELS BY MIDWEEK...WITH DAYTIME HIGHS
FALLING MAINLY INTO THE LOWER 70S BY WEDNESDAY...AND NIGHTTIME
LOWS SETTLING INTO THE 50S AREAWIDE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
THE EXTENDED PORTION OF THE FORECAST STILL LOOKS TO FEATURE BROAD
BUT PERSISTENT UPPER LEVEL TROUGHING ACROSS EASTERN NORTH
AMERICA...WHILE SURFACE-BASED RIDGING INITIALLY OVER OUR REGION
WEDNESDAY NIGHT AND THURSDAY GRADUALLY GIVES WAY TO A WAVE OF LOW
PRESSURE PASSING ACROSS THE OHIO VALLEY AND MID ATLANTIC STATES BY
NEXT WEEKEND.

FOR OUR REGION...THIS PATTERN WILL RESULT IN CONTINUED BELOW
NORMAL BUT ALSO PLEASANT TEMPERATURES WITH DAILY HIGHS IN THE
LOWER TO MID 70S AND NIGHTTIME LOWS RANGING THROUGH THE
50S...WHILE GENERALLY DRY WEATHER WEDNESDAY NIGHT AND THURSDAY
EVENTUALLY GIVES WAY TO RENEWED CHANCES FOR SOME SHOWERS AND
THUNDERSTORMS BY NEXT WEEKEND.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
HIGH PRESSURE NOSING NORTHEAST FROM THE UPPER OHIO VALLEY WILL
KEEP FAIR VFR CONDITIONS IN PLACE THROUGH AT LEAST THIS EVENING.

A STRONG COLD FRONT OVER THE UPPER GREAT LAKES WILL THEN APPROACH
OUR REGION DURING THE OVERNIGHT HOURS. WHILE VFR CONDITIONS WILL
REMAIN IN PLACE FOR MUCH OF THE NIGHT...SHOWERS AND THUNDERSTORMS
AHEAD OF THE FRONT COULD IMPACT THE REGION AFTER MIDNIGHT.

ALONG WITH THE THREAT FOR LATE NIGHT THUNDERSTORMS...A 40 TO 50
KNOT LOW LEVEL JET AHEAD OF THE FRONT COULD PRODUCE CONDITIONS
FAVORABLE FOR SOME LOW LEVEL WIND SHEAR. THE HIGHEST CHANCE FOR
THIS WILL COME OVER THE FINGER LAKES REGION WHERE THE STRONGER
WINDS ALOFT WILL HAVE A LOWER CHANCE OF MIXING TO THE SFC.

OUTLOOK...
SUNDAY NIGHT...MAINLY VFR. SCATTERED SHOWERS AND THUNDERSTORMS AND
ASSOCIATED BRIEF/LOCAL MVFR/IFR CONDITIONS AFTER 06Z.
MONDAY...VFR TO OCCASIONALLY MVFR WITH SHOWERS AND STORMS LIKELY.
TUESDAY...MAINLY VFR WITH A CHANCE OF A FEW SHOWERS.
WEDNESDAY AND THURSDAY...MAINLY VFR.

&&

.MARINE...
HIGH PRESSURE CENTERED OVER THE UPPER OHIO VALLEY WILL NOSE NORTH
ACROSS THE LOWER GREAT LAKES TODAY. THIS WILL RESULT IN A WEAKER
SFC PRESSURE GRADIENT THAN RECENT DAYS...SO WHILE GENTLE WINDS
WILL FRESHEN TO A MODERATE BREEZE DURING THE COURSE OF THE MORNING
AND MIDDAY...CONDITIONS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA.

CONDITIONS WILL DETERIORATE TONIGHT AS A STRONG COLD FRONT WILL
TAKE AIM ON OUR REGION FROM THE UPPER GREAT LAKES. WINDS WILL
FRESHEN TO NEAR 30 KNOTS ON LAKE ERIE AND PARTS OF WRN LAKE
ONTARIO LATER TONIGHT...WITH THE RISK FOR THUNDERSTORMS INCREASING
AS WELL. WAVES ON LK ERIE WILL LIKELY EXCEED 6 FEET AT TIMES BY
DAYBREAK...WITH PROBLEMATIC WAVES POSSIBLE BY 06Z. A HIGH END
SMALL CRAFT ADVISORY WILL CERTAINLY BE NEEDED FOR THIS SCENARIO...
BUT WILL ALLOW RECREATIONAL BOATERS THE OPPORTUNITY TO ENJOY
TODAYS FINE WEATHER BEFORE ISSUING A SCA LATER TODAY.

THE COLD FRONT WILL MAKE ITS WAY ACROSS THE LOWER GREAT LAKES
MONDAY MORNING...WITH STRONG THUNDERSTORMS POSSIBLE. THE HIGHEST
RISK FOR THESE STORMS WILL BE FOUND OVER THE EASTERN HALF OF LAKE
ONTARIO. ALONG WITH THE THREAT OF CONVECTION...SCA'S WILL LIKELY
BE IN PLACE ACROSS THE LOWER GREAT LAKES FOR THE BULK OF THE DAY.
WINDS WILL TEMPORARILY SUBSIDE ACROSS THE REGION LATE MONDAY AND
MONDAY NIGHT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...RSH
MARINE...RSH
Hazardous weather outlook, Aug 2, 4:41 AM EDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
441 AM EDT SUN AUG 2 2015

NYZ001>008-010>014-019>021-085-030915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
441 AM EDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A COLD FRONT WILL CROSS THE REGION ON MONDAY. SHOWERS AND
THUNDERSTORMS WILL BE LIKELY ALONG AND AHEAD OF THE FRONT...
WITH A FEW OF THE THUNDERSTORMS POTENTIALLY BECOMING STRONG
TO SEVERE. ANY SUCH STRONGER STORMS WILL BE MOST LIKELY FROM
THE GENESEE VALLEY EASTWARD...WITH STRONG TO DAMAGING WIND
GUSTS THE PRIMARY SEVERE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-030915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
441 AM EDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A COLD FRONT WILL CROSS THE REGION ON MONDAY. SHOWERS AND
THUNDERSTORMS WILL BE LIKELY ALONG AND AHEAD OF THE FRONT...
WITH A FEW OF THE THUNDERSTORMS POTENTIALLY BECOMING STRONG
TO SEVERE. ANY SUCH STRONGER STORMS WILL BE MOST LIKELY
FROM CENTRAL PORTIONS OF LAKE ONTARIO NORTHEASTWARD TO THE
SAINT LAWRENCE RIVER...WITH STRONG TO DAMAGING WIND GUSTS THE
PRIMARY SEVERE WEATHER THREAT.

WITH STRONG WIND GUSTS THE PRIMARY SEVERE WEATHER
THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

JJR

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.